# SDR SWAA2023010478704

- Difficulty date: December 5, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT DOUBLER CRACKED.   TRIMMED DAMAGED AREA IAW SRM 53-10-15-2R-4.  SMOOTHED SURFACE.  PERFORMED HFEC INSP ON CUT OUT IAW NDT PART 6 51-00-00 PROC 23, NO CRACKS.  FABRICATED A DOUBLER AND FILLER IAW SRM 53-10-15-2R-4.   INSTALLED REPAIR DOUBLER & FILLER IAW SRM 53-10-15-2R-4.
